2010, Cilt 19, Sayı 3, Sayfa(lar) 218-220
Enoxaparine-related Internal Oblique Muscle Hematoma in a Patient with Renal Insufficiency
DOI 10.5262/tndt.2010.1003.13
Yalçın SOLAK1, Hüseyin ATALAY1, İlker POLAT2, Mehdi YEKSAN1
1Selcuk University Meram School of Medicine, Department of Nephrology, Konya, Turkey
2Selcuk University Meram School of Medicine, Department of Internal Medicine, Konya, Turkey
Keywords: Enoxaparine, Hematoma, Internal Oblique Muscle, Renal Insufficiency

Low-molecular-weight heparins (LMWHs) are increasingly being used in thromboembolic settings due to some advantages over unfractioned heparin. However, these beneficial effects may transform into potentially hazardous effects in patients with impaired renal function if standard doses are used. Inappropriately high-doses may lead to hematomas. Enoxaparine is the first and most extensively studied LMWH. The most frequently encountered hematomas related with enoxaparine occur at the rectus sheath and retroperitoneum. Lateral abdominal wall hematomas related with enoxaparine use have rarely been reported to date. We report an internal oblique muscle hematoma in a patient with moderate renal insufficiency despite adequate dose reduction and suggest some take-home points to prevent or treat hematoma complications.

Türk Nefroloji Derneği'nin yayın organıdır.